Doctor insights on:
Medicine For Cafergot Overdose
See below: Cafergot is a medication that is a combination of ergotamine and caffeine. It is commonly used for the treatment of migraine headaches. An overdose is the ingestion of greater than the suggested amount of a substance. Symptoms of Cafergot overdose may include nausea, vomiting, numbness in fingers or toes, confusion, and in rare cases death. Prompt medical care is essential if overdose occurs. ...Read more
I need help to get rid of the very disturbing "aura" that comes with migraine. Prescribed cafergot, (ergotamine and caffeine) arcoxia and dhaperazine but not helping thanks!?
Seek medical help: Try to seek a neuromuscular dentist in your area they will be able to help. ...Read more
I suffer from migraine weekly. Panadols and paracetamol doesn't help. Pacofen works occasionally, and cafergot (ergotamine and caffeine) is losing it's effect. What can I do?
See a trained doctor: You can try medications but who wants to be on medications. Most headaches past through the trigeminal nerve or the main dental nerve. Find a doctor trained in trudenta like myself. It will change your life. Go to trudenta. Com to find a doctor in your area. Good luck. ...Read more
It could be very: Serious!! If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Long answer: There are a lot of reasons why overdose happens. There is an established set of dosages for medications based on the disease they are being used to treat for. When that dosage is exceeded, that is an overdose. Some overdoses do not harm a patient, but a harmful overdose can happen when the amount prescribed is exceeded. Different drugs have different effects when overdosed. ...Read more
Hopefully the: Person involved will receive emergency care. They will be monitored ; stablized. When possible, blood levels of the drugs overdosed on will be measured. If the person can't breath - a breathing tube may be used. They may have intravenous fluids. Sometimes the stomach is pumped and charcoal may be given. Depending on depth of wrist laceration depth- they may need to be sutured or even surgery. ...Read more
Depends...: It depends on what agent has been overdosed. Some patients will require observation but others will require ICU level care, perhaps even life support! Some overdosages are more dangerous than others do all overdoses need to be evaluated by a doctor to determine the care that is necessary. ...Read more
No: Homeopathic medicines are prepared in very dilute quantities, such that above the potencies of 12c or 24x, it's unlikely to find a molecule of the original substance from which the remedy was made. This is what some point to as the "nonsense" of homeopathy -- but dr. Hahnemann wrote of using a spiritual substance to deal with a spiritual, energetic aspect of the person (his or her healing system). ...Read more
Some are illicit: Methanol can cause blindness, and anti-tb drugs like Ethambutol & rifampin. Steroids can cause glaucoma, antimalarials like Hydroxychloroquine can damage the macula. Talc retinopathy can occur with intravenous drug use. Direct retinal toxicity can occur from injected gentamicin. The precautionary principle demands withdrawal of potentially toxic drugs once diminished visual function is documented. ...Read more
Drug rehab time: The question is too broad for a simple answer. How long has the abuser been abusing, why does he/she want to stop, what substances were used, and now often were they used. These are some of the? S that can predict in or out patient time, but the real, answer is: for the rest of your life! ...Read more
It depends on the: Specific type of medicine and the amount of the overdose. Are you considering taking an overdose? Are you considering suicide as an option? You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). For active suicide thoughts with a strong urge please be seen at your nearest er. Follow on psychological/ psychiatric care is important. ...Read more
Hypothyroid: You can become hypothyroid. This is usually not a major problem, and is easily rectified. More concerning would be adverse reaction to the meds. This could cause liver toxicity or blood disorders. ...Read more
Please make sure this very hurt person gets excellent treatment from a really good psychiatrist.
When? Tomorrow 9:00 am. ...Read more
Flumazenil (clonazepam): Only works for a short time, so must be continually monitored until halcyon has been metabolized. Fortunately, triazolam is of relatively short duration, unlike valium which has a very long half life, a long duration of action. That is why valium is a poor choice to reduce dental anxiety. ...Read more
Can you tell me how to get over my addiction of overdosing myself with prescribed drugs whenever I am upset or angry?
Analysis: Self destructive behavior suggests an inward hated or anger. Trying to understand the cause of that anger or Unforgiveness of self requires contemplation and insight, which may need some guidance from a therapist or psychologist. Opening up your thoughts and feelings to a trained therapist, can lead to a road of recovery. ...Read more
Many symptoms: This depends entirely upon the drug taken you may experience heightened sensations that are psychedelic, you may experience prolonged sleep, you can lose your reasoning capacity and communication skills, some get violent or just plain stupid and in extreme overdose you may stop breathing or you heart may stop and you could die. ...Read more
Yes: Your body actually detoxifies itself naturally, and "pop" remedies to do it yourself are frauds, some of them dangerous. Those that will make you sick to "cleanse" you have landed people in the intensive care unit. Be discerning. Eating sensibly and exercising will do you far more good than fake treatments to remove make-believe "poisons". Be decent to yourself & get with real science 2B healthy. ...Read more
Likely nothing: The first sign of overdose may be death- no other warning. This is true if we are talking about opioids, sedatives and perhaps alcohol. If we are talking about Cocaine or other stimulants- it may be anxiety, palpitations, seizures, tremors and than perhaps death. However, these symptoms can be seen in sensitive individuals even with very low exposures. ...Read more